wstboa 2019 Conference

 

       10th Annual

Western Southern Tier Building Officials

Educational Conference

September 9, 10, 11, 2019

 Limited seating- Pre-registration required – No walk-ins.  

 24 Hours

3 Days

 In-service credit for Code Enforcement Officers 

Schedule below

 

Registration on line at:   https://www.codesclass.com/wstboa/

WSTBOA Conference Chautauqua Suites Meeting & Expo Center

215 West Lake Rd., Mayville, NY 14757

 

REGISTRATION FEE:         3 Day - $275.00 member   $325.00 non-member

                                                                   Per Day - $100.00 member   $125.00 non-member.

 

Contact: Allan Zurawski, Treasurer,  E-mail:  bills2222@msn.com

WSTBOA, PO Box 167, Dunkirk, NY  14048

 

Schedule

Courses and Credits below Schedule

                                                    

Registration 7am – 8 am everyday

 

Monday, September 9, 2019   (8 Hours)

 

8AM-10AM                          2015 IBC Essentials for Wood Construction - Matthew Hunter, BCO - American Wood Council

                                (49-6959)              Topic 2-2 hours   

10AM-11AM       Fire Resistance Related 101 for Mass Timber Constr.-Matthew Hunter, BCO- AWC                                                          (49-6960)            Topic 2-1 hour     

11AM-12N           WFCM 2015 Significant Changes & Intro to High Wind Guides-Matthew Hunter, BCO-AWC

                                (49-6941)              Topic 2-1hour

12N-1PM              Lunch                                                     

1PM- 3PM            Air Sealing for Success with the Blower Door-Michael DeWein-Leidos Eng. /North Branch Serv.

                                (49-7125)              Topic 3-2 hours

3PM-5PM             Energy Code Update -Top 10 Things You Really Need to Know-Michael C. DeWein-L&NB Serv.   

                                (49-6593)              Topic 3-2hours

                                                                                                                                                                                      

Tuesday, September 10, 2019   (8 Hours)

 

8AM-10AM                          Wood Truss Inspection Checklist-Jim Vogt-Structural Building Components, Assoc.

                                (49-5533)              Topic 1-1 hour    Topic 2-1 hour                                                                     

10AM-12N           Overview of the BCSI 1-03 Booklet-Jim Vogt-Structural Building Components Assoc.

                                (49-5534)              Topic 1-1 hour    Topic 2-1 hour                                                                     

12N-1PM              Lunch                                                                                                                                   

1PM-2PM             Division of Building Standards & Codes Update-John Addario-Dept. Of State  DBSC

                                (49-6382)              Topic 1-1 hour     

2PM-5PM             Ethics and Enforcing the Code-David State-Private

                                (49-5863)              Topic 1-3 hours                                                                                                                                                                                         

Wednesday, September 11, 2019   (8 Hours)

                                            

8AM-10AM                          Outdoor Fireworks Displays: Codes, Standards, Products and Equipment-James Young-

                                Young Explosives Corp.                                    

                                (49-6948)              Topic 1-2hours                                                                                                    

10AM-12N           Use of Wood Products: Design with the Building Code of NYS-James Gogolski-

                                Hoover Treated Wood Products                                                      

                                (49-5820)              Topic 2-2 hours

12N-1PM              Lunch

1PM-3PM             Continued: Use of Wood Products: Design with the Building Code of NYS-James Gogolski-

                                Hoover Treated Wood Products                                                      

                                (49-5820)              Topic 2-2 hours

3PM-5PM             Accessibility Update – Commercial-The 2015 Building Code of NYS-Dominic Marinelli-

                                United Spinal Assoc.

                                (49-6936)              Topic 2-2 hours

 

Topic 1- 8 hours                 Topic 2- 12 hours               Topic 3- 4 hours                 =  24 CEU’s

                                                                                                                                                                             

                                                                                                                                                                                                                                                                  

The above schedule reflects program classes as of the date of the printing of this form.  Due to scheduling conflicts that may arise, the Western Southern Tier Building Officials Education Committee reserves the right to change this schedule as needed.

Chautauqua Suites Meeting & Expo Center

Lake Chautauqua

Hotel Reservations courtesy of Chautauqua Suites Meeting & Expo Center

215 West Lake Rd., Mayville, NY 14757 Phone 716-269-7829

Email:stay@chautauquasuites.com

Website: www.chautauquasuites.com

Special room rate has been offered for this Conference.

Check with hotel for availability.

Call Hotel directly to make reservations. Please mention you are making reservations

for the Western Southern Tier Building Officials Educational Conference

August 2019
S M T W T F S
28 29 30 31 1 2 3
4 5 6 7 8 9 10
11 12 13 14 15 16 17
18 19 20 21 22 23 24
25 26 27 28 29 30 31